# SDR DALA2017120708469

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOLE ON FLOORBEAM ELONGATED AT STA 1324 RBL 88.5. THE ELONGATED HOLE ON FLOORBEAM AT STA 1324 RBL88.5 REPAIRED PER ERA 563564-14.
